# SDR CALA9601459

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 1 DOOR TOP AFT DOOR STOP FITTING CRACKED.  REMOVED AND REPLACED STOP FITTING PER SRM 51-10-1.
